# SDR C2XA02CL095

- Difficulty date: April 7, 2002
- Submitted: April 10, 2002
- Operation: Air carrier
- Aircraft: N13956
- Make and model: Emb EMB-145
- Aircraft serial: 145078
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CLE FLIGHT 4005 THE CREW REPORTED A STRONG FUEL SMELL IN THE CABIN AFTER APU START.  MAINTENANCE INSPECTED AND PERFORMED OPERATIONAL CHECKS OF THE APU.  NO FUEL SMELL WAS NOTED.  THE AIRCRAFT WAS RELEASED FOR SERVICE.
